# SDR REXA2020082100628

- Difficulty date: August 17, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 28,097 hours, 19,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CENTER ISLE EMERGENCY LIGHT NOT ILLUMINATING.  REPLACED BATTERY ASSEMBLY NR 5 PS-43 IAW AMM 33-51-17.
